| Catalog Number |
383551 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/12/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported by customer that the clear end cap was not attached to the iv and was loose inside of the package.As a result, the iv has dripped blood out of the line after it is placed.Rcc received a complaint via email.Over the last week, we have had 5 instances of the 24g yellow bd nexia iv kits where the clear end cap was not attached to the iv and was loose inside of the package.As a result, the iv has dripped blood out of the line after it is placed.This has been seen by 4 different nurses when starting 24g ivs.Pictures attached.Pt code: 4582.Device codes: 1250, 2912.Ref reports: mw5181269, mw5181270, mw5181271, mw5181273.
Additional Manufacturer Narrative
Our quality engineer inspected the photo submitted for evaluation.The reported issue of cap loose was confirmed upon inspection of the photo.However, bd cannot confirm the cause of the failure to our manufacturing process since no physical sample was returned.We would be very interested in examining product that does not meet your expectations and our quality standards.Examination of the actual product involved may provide clarification as to the cause of the reported failure.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.Production records were reviewed, and this batch meets our manufacturing specification requirements.